Please use this identifier to cite or link to this item:
Title: The k-Fibonacci hyperbolic functions
Authors: Falcón, Sergio 
Plaza, Ángel 
UNESCO Clasification: 120504 Teoría elemental de los números
Keywords: Hyperbolic functions
Lucas numbers
k-Lucas numbers
Issue Date: 2008
Project: Mtm2005-08441-C02-02. Particiones Triangulares y Algoritmos de Refinamiento 
Journal: Chaos, Solitons and Fractals 
Abstract: An extension of the classical hyperbolic functions is introduced and studied. These new k-Fibonacci hyperbolic functions generalize also the k-Fibonacci sequences, say {Fk, n}n = 0∞, recently found by studying the recursive application of two geometrical transformations onto over(C, -) = C ∪ {+ ∞} used in the well-known four-triangle longest-edge (4TLE) partition. In this paper, several properties of these k-Fibonacci hyperbolic functions are studied in an easy way. We finalize with the introduction of some curves and surfaces naturally related with the k-Fibonacci hyperbolic functions.
ISSN: 0960-0779
DOI: 10.1016/j.chaos.2006.11.019
Source: Chaos, Solitons and Fractals [ISSN 0960-0779], v. 38 (2), p. 409-420
Appears in Collections:Artículos
Show full item record


checked on Dec 3, 2023

Page view(s)

checked on Oct 15, 2022

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.